MAUDE Adverse Event Report: MIO; INSET II 60/6 PCC PINK

MIO; INSET II 60/6 PCC PINK
Model Number MMT-923
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).It was reported that when the patient woke up, the infusion set's tubing disconnected from the quick release section.She also stated that quick release clip was still attached to the secured cannula, but the tubing came away from that clip.Moreover, the patient did not feel it was pulled off or anything she just wanted to report it.No further information available.

Brand Name
MIO
Common Device Name
INSET II 60/6 PCC PINK
MDR Report Key10132092
Report Number3003442380-2020-00294
Device Sequence Number3220685
Product Code FPA
UDI-Device Identifier05705244007697
UDI-Public05705244007697
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2022
Device Model NumberMMT-923
Device Lot Number5301130
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2020
Initial Report FDA Received Date06/09/2020
Patient Sequence Number1